RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 14, Issue 1  


Final probabilities for modified branching processes
B. A. Sevast'yanov
3
A noninterference model and hidden channels
A. A. Grusho, E. L. Shumitskaya
11
On conditions for the efficiency of a solution of a multicriterial discrete problem
V. A. Emelichev, A. V. Pashkevich
17
Unitary polylinear shift registers and their periods
D. A. Mikhailov
30
Limit distributions of the maximum size of a tree in a random recursive forest
Yu. L. Pavlov, E. A. Loseva
60
On the asymptotics of the probabilities of large deviations for a negative polynomial distribution
A. N. Timashev
75
Limit distributions of the number of sets of $H$-equivalent segments in an equiprobable polynomial scheme of arrays
A. M. Shoitov
82
Bent functions from a finite abelian group into a finite abelian group
V. I. Solodovnikov
99
On the functional complexity of a two-dimensional interval search problem
È. È. Gasanov, I. V. Kuznetsova
114
An estimate for the mean efficiency of search trees constructed for arbitrary sets of binary words
B. Ya. Ryabko, A. A. Fedotov
142
On the analytic conjugacy of Touchard polynomials and the polynomials quasi-orthogonal to them
O. V. Kuz'min, O. V. Leonova
151
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019